MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MEDRAD STELLANT STERILE DISPOSABLE SYRINGE; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE INC. MEDRAD STELLANT STERILE DISPOSABLE SYRINGE; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number SDS-CTP-SPK
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Event or Problem Description
When drawing up iv contrast, the spike would not detach from the syringe causing it to malfunction.Manufacturer response: for sterile disposable syringe, medrad (per site reporter) will review and respond.
 
Event or Problem Description
When drawing up iv contrast, the spike would not detach from the syringe causing it to malfunction.Manufacturer response for sterile disposable syringe, medrad (per site reporter): will review and respond.

Brand Name
MEDRAD STELLANT STERILE DISPOSABLE SYRINGE
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indialola PA 15051 0780
MDR Report Key7128021
Report Number7128021
Device Sequence Number977756
Product Code DXT
UDI-Device Identifier00616258005188
UDI-Public(01)00616258005188
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2017
Report Date (Section F) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2021
Device Model NumberSDS-CTP-SPK
Device Catalogue NumberSDS-CTP-SPK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2017
Was the Report Sent to FDA? Yes
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer12/11/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2017
Supplement Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO; NO OTHER THERAPIES
Patient Age78 YR
Patient Weight138
Date Report Sent to FDA12/11/2017